Previous |  Up |  Next

Article

References:
[1] C. D. Aliprantis, E. Langford: Almost $\sigma$-Dedekind complete Riesz spaces and the main inclusion theorem. Proc. Amer. Math. Soc, 44 (1974), 421 - 426. MR 0346475 | Zbl 0286.46010
[2] V. M. Bogdan: Measurability and linear lattices of real functions closed under convergence everywhere. Bull. Acad. Polon. Sci., Sér. Sci. Math. Astronom. Phys., 20 (1972), 982-986. MR 0313776
[3] D. H. Fremlin: Riesz spaces with the order-continuity property I. Math. Proc. Cambridge Phil. Soc, 81 (1977), 31-42. DOI 10.1017/S0305004100000244 | MR 0425572 | Zbl 0344.46019
[4] L. Gillman, M. Henrikson: Concerning rings of continuous functions. Trans. Amer. Math. Soc, 77 (1954), pp. 340-362. DOI 10.1090/S0002-9947-1954-0063646-5 | MR 0063646
[5] C. B. Huijsmans, B. de Pagter: On z-ideals and d-ideals in Riesz spaces. 11, Indag. Math. 42 (Proc Netherl. Acad. Sc. A 83), (1980), 391-408. MR 0597997 | Zbl 0451.46003
[6] W. A. J. Luxemburg, A. С Zaanen: Riesz Spaces I. (North-Holland, Amsterdam, 1971).
[7] R. D. Mauldin: On the Baire system generated by a linear lattice of functions. Fund. Math., 68 (1910), 51-59. MR 0273363
[8] R. D. Mauldin: Baire functions, Borel sets and ordinary function systems. Advances Math., 72 (1974), 418-450. DOI 10.1016/S0001-8708(74)80011-3 | MR 0367911 | Zbl 0278.26005
[9] P. R. Meyer: The Baire order problem for compact spaces. Duke Math. J., 33 (1966), 33 - 40. DOI 10.1215/S0012-7094-66-03305-9 | MR 0190897 | Zbl 0138.17602
[10] M. Meyer: Une nouvelle caractérisation des espaces vectoriels réticulés presque $\sigma$-complets. CR. Acad. Sc Paris (287) A, 1081-1084. MR 0520409 | Zbl 0394.46006
[11] F. Papangelou: Order convergence and topological completion of commutative latticegroups. Math. Ann., 155 (1964), 81-107. DOI 10.1007/BF01344076 | MR 0174498
[12] J. Quinn: Intermediate Riesz spaces. Pacific J. Math., 56 (1975), 225-263. DOI 10.2140/pjm.1975.56.225 | MR 0380355 | Zbl 0315.06009
[13] G. Regoli: Some characterizations of sets of measurable functions. Amer. Math. Month., 84 (1977), 455-458. DOI 10.2307/2321903 | MR 0447513 | Zbl 0389.28001
[14] С. T. Tucker: Limit of a sequence of functions with only countably many points of discontinuity. Proc. Amer. Math. Soc., 19 (1968), 118-122. DOI 10.1090/S0002-9939-1968-0219029-3 | MR 0219029 | Zbl 0157.20302
[15] C. T. Tucker: Homomorphisms of Riesz spaces. Pacific J. Math., 55 (1974), 289-300. DOI 10.2140/pjm.1974.55.289 | MR 0369208 | Zbl 0315.06007
[16] С. T. Tucker: Riesz homomorphisms and positive linear maps. Pacific J. Math., 69 (1977), 551-556. DOI 10.2140/pjm.1977.69.551 | MR 0438180 | Zbl 0332.46006
[17] С. T. Tucker: Representation of Baire functions as continuous functions. Fund. Math., 101 (1978), 181-188. MR 0521120 | Zbl 0448.54014
[18] С. T. Tucker: Positive operators on spaces of Baire functions. Illinois J. Math., 25 (1981), 295-301. MR 0607031 | Zbl 0437.46021
Partner of
EuDML logo